# SDR AWXA0001561

- Difficulty date: March 27, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5318
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 1690-1720 RBL 12 FLOOR BOARD SUPPORT CORRODED.  REMOVED, FABBED REPLACEMENT SUPPORT AND INSTALLED REPLACEMENT PART IAW SRM 51-40-02, 51-30-01 AND DWG 146N5180.
